# SDR AALA202305096239

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 62,467 hours, 26,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 32149721
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PACKS PRODUCED A VERY STRONG ODOR AFTER TAKEOFF. SMELLED LIKE A DIRTY WET DOG. ACCOMPLISHED JOB CARD 08L00021001 SMOKE ODOR FUMES INITIAL TROUBLESHOOTING FOUND TRIM AIR VALVE TO BE SOURCE OF ODOR. REMOVED AND REPLACED TRIM AIR PRESSURE REGULATING / SHUTOFF VALVE IN ACCORDANCE WITH AMM 21-62-01. OPERATION AND LEAK CHECKS GOOD. AIRCRAFT IS OK FOR SERVICE.
